Repositório Digital

A- A A+

Coherence in scale-free networks of chaotic maps

.

Coherence in scale-free networks of chaotic maps

Mostrar registro completo

Estatísticas

Título Coherence in scale-free networks of chaotic maps
Autor Lind, Pedro Gonçalves
Gallas, Jason Alfredo Carlson
Herrmann, Hans Jurgen
Abstract We study fully synchronized states in scale-free networks of chaotic logistic maps as a function of both dynamical and topological parameters. Three different network topologies are considered: (i) a random scalefree topology, (ii) a deterministic pseudofractal scale-free network, and (iii) an Apollonian network. For the random scale-free topology we find a coupling strength threshold beyond which full synchronization is attained. This threshold scales as k−m, where k is the outgoing connectivity and m depends on the local nonlinearity. For deterministic scale-free networks coherence is observed only when the coupling strength is proportional to the neighbor connectivity. We show that the transition to coherence is of first order and study the role of the most connected nodes in the collective dynamics of oscillators in scale-free networks.
Contido em Physical review. E, Statistical, nonlinear, and soft matter physics. Vol. 70, no. 5 (Nov. 2004), 056207, 8 p.
Assunto Caos
Física
Fractais
Sincronizacao
Sistemas dinâmicos não-lineares
Topologia
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101362
Arquivos Descrição Formato
000442922.pdf (238.9Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.